Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 22, 2014, 08:36:30 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 635744
  • Total Topics: 48232
  • Online Today: 240
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: update on hubby  (Read 1113 times)

0 Members and 1 Guest are viewing this topic.

Offline seekay70

  • Member
  • Posts: 40
update on hubby
« on: December 18, 2006, 10:09:08 PM »
Well I have not posted on this subjct in a while due to me working so much with the holidays and such, we are really busy.  I posted before that I could not remember what meds hubby was on but I am going to post them now and give you all a bit more info,

Norvir.......1 per day
Daraprim....3 every am
Reyataz.....2x daily
Viread......1 per day
Zidovudine....2x daily
Sulfadiazine.....4 every 6 hrs
Bactrum.....m....w....f
Sporanox....20 ml 2 x daily

he is throwing up on a daily basis mostly dry heaves but has also lost about 10 pounds in the last month.  He keeps telling me that he thinks that it is all of the meds he is on, but I have this dread that is not the problem at all.    He had a follow up MRI today and dont know when we will get the results of that.  As I mentioned before, his test for Toxo came back negative, still have not gotten the results of the histo test that they ran.  Our ASO is working on trying to get those results but that was last week and still nothing and I talked to them today.  I also noticed last night that he has these brown spots all over the lower part of his legs.  He claims those are from itching his legs but again I disagree.  When I spoke to the dr about his throwing up they told me he needed to be back in the hospital, but he says it is just the meds.  He has had this disease for 2 years that we know of and he still seems to be in denial about it, and wont talk baout what he feels or thinks.  Me on the other hand look at this "visitor" like this.......I now have it and there is nothing that I can do to change that.  I have 3 little boys that I want to see get married and give me grandchildren, and in order for that to happen I have to do whatever I have to do to make that happen.

Anyway sorry for the long post, appreciate the ears out there reading this post and the mouths typing the relpies!

Sherry

Offline SoSadTooBad

  • Member
  • Posts: 248
Re: update on hubby
« Reply #1 on: December 18, 2006, 10:13:38 PM »
Seekay - sorry to hear you and your hubby are having a rough time.  I am definitely going to include you both in my prayers tonight - hang in there.  Your hubby is lucky to have you.

Offline Eldon

  • Member
  • Posts: 2,664
Re: update on hubby
« Reply #2 on: December 18, 2006, 10:21:24 PM »
Hi Sherry...

Truly, that is a bucket load of meds that your husband is taking. There is a possibility that his body is trying to adjust to the medication. If, symptoms do continue, you will want to get him over to a Doctor. When you share this with your hubby, let him know that it is for his own best interest.

As far as the denial part of it, your hubby is emotionally going through a lot at this time and he is coping with what he is feeling inside in his own way. It takes time for him to open up and talk about his feelings with you. When he is ready, he will do so. In the interim, just continue to love him and support him as much as you can.

You and your hubby are in my thoughts as well as my prayers that his situation shall improve for the better.

"Don't Give Up, Don't Give In... Cause it is ALL within you to WIN!"

Offline Teresa

  • Member
  • Posts: 1,753
Re: update on hubby
« Reply #3 on: December 18, 2006, 10:25:41 PM »
Seekay,

So sorry your hubby is having such a rough time of it. You both are in my prayers!

Hugs
Teresa
Hubby HIV+ 5/5/06
CD4:320
  %: 26.7
 VL: <20
Atripla (started it 8/24/06)
 

Offline marco23

  • Member
  • Posts: 392
Re: update on hubby
« Reply #4 on: December 18, 2006, 10:27:43 PM »
Seekay,

You've got beautiful chilldren and a bright future.  Are you seeing a Dr or on any meds?
Don't hide your hurt, pain and feelings inside..for they will harden your heart.

Offline seekay70

  • Member
  • Posts: 40
Re: update on hubby
« Reply #5 on: December 18, 2006, 10:39:22 PM »
Thank you on the children part....how did you know?....just curious, anyway we are both seeing a NP at our ASO I have yet to see the DR due to no need to do so.  I am on sustiva and truvada.

Offline marco23

  • Member
  • Posts: 392
Re: update on hubby
« Reply #6 on: December 18, 2006, 10:51:55 PM »
Oh okay,
just read your post and the way I see it, everyone who has children has beautiful children. Hang in there, follow your Dr's advise. You sound like a strong wife and mother but whenever you need to let loose, we're here.
My thoughts and prayers are with you!
Don't hide your hurt, pain and feelings inside..for they will harden your heart.

Offline seekay70

  • Member
  • Posts: 40
Re: update on hubby
« Reply #7 on: December 18, 2006, 10:59:55 PM »
sorry didnt mean to sound funny bout you seein my boys......I think they are beautiful.....and as far as parenting , well it is a learning experience...I am not the worlds greatest by any means but my kids know I love them more than life itself and they get what I can give them....Anyway wanted to apologize if I sounded harsh

Sherry

Offline marco23

  • Member
  • Posts: 392
Re: update on hubby
« Reply #8 on: December 18, 2006, 11:04:38 PM »
Sherry,

It's okay...but now I know better never to say someone's children are beautiful since I've never even see them! LOL... ::)
Don't hide your hurt, pain and feelings inside..for they will harden your heart.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.